JournalslemVol. 59, No. 3/4pp. 351–358

Positive braids of maximal signature

  • Sebastian Baader

    Universität Bern, Switzerland
Positive braids of maximal signature cover
Download PDF

Abstract

We characterise positive braid links with positive Seifert form via a finite number of forbidden minors. From this we deduce a one-to-one correspondence between prime positive braid links of maximal signature and simply laced Dynkin diagrams, as well as a simple classification of alternating positive braid knots.

Cite this article

Sebastian Baader, Positive braids of maximal signature. Enseign. Math. 59 (2013), no. 3, pp. 351–358

DOI 10.4171/LEM/59-3-8